On John and Nirenberg's theorem

Ingemar Wik Department of Mathematics, University of UmeƄ

TBD mathscidoc:1701.332726

Arkiv for Matematik, 28, (1), 193-200, 1989.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 790 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{ingemar1989on,
  title={On John and Nirenberg's theorem},
  author={Ingemar Wik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532527246535},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={193-200},
  year={1989},
}
Ingemar Wik. On John and Nirenberg's theorem. 1989. Vol. 28. In Arkiv for Matematik. pp.193-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203532527246535.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved